Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Carlygaines

Third month on accutane

I have been on accutane for a little over three months now and everything IS SO SO SO DRY!!!! Before starting accutane I had very oily skin and I would always have to carry around oil blotting sheets, but now my skin flakes off! Okay, so the dryness hasn’t gotten awful until about a week ago. The first two months I just moisturized before I went to school, when I got home from school, and when I went to bed and I didn’t experience any dry patches. But now I’m mostriuzing four or five times a day and I have huge white spots on my arms and stomach and my arms are so speckled that I could never wear short sleeves or I would look absolutely insane!!!  I’m a girl who likes to wear makeup and I just put a bunch of moisturizer on before I put on makeup and by fourth period my makeup is crusting off with my dry skin!! Yesterday my lips were so chapped that they were white and shriveled and I had a huge red ring around them :(( WORST PART IS my skin hasn’t improved at all in the past month and I’m so self conscious and ugly can somebody please help me :(((

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×